EconPapers    
Economics at your fingertips  
 

Stochastic Processes and their Applications

1973 - 2025

Current editor(s): T. Mikosch

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


2003, volume 106, articles 2

Asymptotic mass distribution speed for the one-dimensional heat equation with constant drift and stationary potential pp. 167-184 Downloads
Anja Voß-Böhme
On Cauchy-Dirichlet problem in half-space for parabolic SPDEs in weighted Hölder spaces pp. 185-222 Downloads
R. Mikulevicius and H. Pragarauskas
Uniform Poincaré inequalities for unbounded conservative spin systems: the non-interacting case pp. 223-244 Downloads
Pietro Caputo
Loss of mass in deterministic and random fragmentations pp. 245-277 Downloads
Bénédicte Haas
A robustification approach to stability and to uniform particle approximation of nonlinear filters: the example of pseudo-mixing signals pp. 279-316 Downloads
François LeGland and Nadia Oudjane
On almost sure convergence of the quadratic variation of Brownian motion pp. 317-333 Downloads
Shlomo Levental and R. V. Erickson

2003, volume 106, articles 1

Error analysis of the optimal quantization algorithm for obstacle problems pp. 1-40 Downloads
Vlad Bally and Gilles Pagès
On the convex hull of a Brownian excursion with parabolic drift pp. 41-62 Downloads
Christophe Giraud
A new covariance inequality and applications pp. 63-80 Downloads
Jérôme Dedecker and Paul Doukhan
Invariant measures related with Poisson driven stochastic differential equation pp. 81-93 Downloads
Andrzej Lasota and Janusz Traple
Branching random walk in random environment on trees pp. 95-106 Downloads
F. P. Machado and S. Yu. Popov
Coalescent processes obtained from supercritical Galton-Watson processes pp. 107-139 Downloads
Jason Schweinsberg
Extinction versus exponential growth in a supercritical super-Wright-Fisher diffusion pp. 141-165 Downloads
Klaus Fleischmann and Jan M. Swart

2003, volume 105, articles 2

Reconstruction of sceneries with correlated colors pp. 175-210 Downloads
Matthias Löwe and Heinrich Matzinger
Large deviations in the Langevin dynamics of a random field Ising model pp. 211-255 Downloads
Gérard Ben Arous and Michel Sortais
On Koul's minimum distance estimators in the regression models with long memory moving averages pp. 257-269 Downloads
Linyuan Li
Limit results for the empirical process of squared residuals in GARCH models pp. 271-298 Downloads
István Berkes and Lajos Horvath
A law of the iterated logarithm for stochastic approximation procedures in d-dimensional Euclidean space pp. 299-313 Downloads
Valery Koval and Rainer Schwabe
Convergence in law to the multiple fractional integral pp. 315-344 Downloads
Xavier Bardina, Maria Jolis and Ciprian A. Tudor

2003, volume 105, articles 1

Approximating some Volterra type stochastic integrals with applications to parameter estimation pp. 1-32 Downloads
Henrik Hult
Asymptotics of regressions with stationary and nonstationary residuals pp. 33-67 Downloads
R. A. Maller
Tails of solutions of certain nonlinear stochastic differential equations driven by heavy tailed Lévy motions pp. 69-97 Downloads
G. Samorodnitsky and M. Grigoriu
Ergodicity of homogeneous Brownian flows pp. 99-116 Downloads
Anilesh Mohari
Strong law of large numbers and mixing for the invariant distributions of measure-valued diffusions pp. 117-137 Downloads
Ross G. Pinsky
Invariant measures for passive tracer dynamics in Ornstein-Uhlenbeck flows pp. 139-173 Downloads
Tomasz Komorowski and Stefano Olla

2003, volume 104, articles 2

Trimmed sums for non-negative, mixing stationary processes pp. 173-192 Downloads
Jon Aaronson and Hitoshi Nakada
Local times of additive Lévy processes pp. 193-216 Downloads
Davar Khoshnevisan, Yimin Xiao and Yuquan Zhong
On the first meeting or crossing of two independent trajectories for some counting processes pp. 217-242 Downloads
Philippe Picard and Claude Lefèvre
Quasi-invariance for the pinned Brownian motion on a Lie group pp. 243-257 Downloads
Maria Gordina
n-covariation, generalized Dirichlet processes and calculus with respect to finite cubic variation processes pp. 259-299 Downloads
Mohammed Errami and Francesco Russo
Asymptotics of rank order statistics for ARCH residual empirical processes pp. 301-324 Downloads
S. Ajay Chandra and Masanobu Taniguchi
A mean field model for species abundance pp. 325-347 Downloads
Thomas J. Pfaff

2003, volume 104, articles 1

Homogenization of a nonlinear random parabolic partial differential equation pp. 1-27 Downloads
E. Pardoux and A. L. Piatnitski
Spectral homogenization of reversible random walks on in a random environment pp. 29-56 Downloads
D. Boivin and J. Depauw
Strong invariance principle for singular diffusions pp. 57-80 Downloads
Andrew J. Heunis
An Itô formula for generalized functionals of a fractional Brownian motion with arbitrary Hurst parameter pp. 81-106 Downloads
Christian Bender
On the Rosenthal's inequality for locally square integrable martingales pp. 107-116 Downloads
Yao-Feng Ren and Fan-Ji Tian
Reinforced random processes in continuous time pp. 117-130 Downloads
Pietro Muliere, Piercesare Secchi and Stephen G. Walker
On swapping and simulated tempering algorithms pp. 131-154 Downloads
Zhongrong Zheng
Asymptotics of a matrix valued Markov chain arising in sociology pp. 155-171 Downloads
Phillip Bonacich and Thomas M. Liggett

2003, volume 103, articles 2

Conditional survival distributions of Brownian trajectories in a one dimensional Poissonian environment pp. 169-209 Downloads
Sunder Sethuraman
Catalytic branching and the Brownian snake pp. 211-235 Downloads
Achim Klenke
Invariant measures for stochastic heat equations with unbounded coefficients pp. 237-256 Downloads
Sigurd Assing and Ralf Manthey
Time fluctuations of the random average process with parabolic initial conditions pp. 257-276 Downloads
L. R. G. Fontes, D. P. Medeiros and M. Vachkovskaia
Asymptotic stability in distribution of stochastic differential equations with Markovian switching pp. 277-291 Downloads
Chenggui Yuan and Xuerong Mao
Dynamic programming for ergodic control with partial observations pp. 293-310 Downloads
V. S. Borkar
Numerical simulation of the solution of a stochastic differential equation driven by a Lévy process pp. 311-349 Downloads
Sylvain Rubenthaler

2003, volume 103, articles 1

Quenched large deviations for diffusions in a random Gaussian shear flow drift pp. 1-29 Downloads
A. Asselah and F. Castell
A probabilistic interpretation of the divergence and BSDE's pp. 31-55 Downloads
I. L. Stoica
Polynomial ergodicity of Markov transition kernels pp. 57-99 Downloads
G. Fort and E. Moulines
On a decomposition of symmetric diffusions with reflecting boundary conditions pp. 101-122 Downloads
Andrzej Rozkosz
Asymptotics of M-estimators in two-phase linear regression models pp. 123-154 Downloads
Hira L. Koul, Lianfen Qian and Donatas Surgailis
Abrupt Lévy processes pp. 155-168 Downloads
Vincent Vigon
Page updated 2025-04-03